# SDR ASAA2019042382913

- Difficulty date: March 28, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320500
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LWR DOOR SILL SUPPORT AT R-2 DOOR, FWD OF FR68 HAS ACORRODED EXISTING REPAIR   GROUNDED - YES. REMOVED DAMAGED REPAIR IAW A320 SRM 51-42-11. FABRICATED NEW REPAIR AND 2 EACH FILLERS IAW A320 SRM 53-41-14-300-001. INSTALLED REPAIR AND 2 EACH FILLERS IAW A320 SRM 51-42-11. THIS IS A CATEGORY A REPAIR  P.O #878050.2
